# SDR DALA2019090305178

- Difficulty date: September 2, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 57,507 hours, 24,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1253114) DURING INSPECTION FOUND EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED OR MISSING. FOUND COVER AND REINSTALLED.
